# SDR AALA20000888

- Difficulty date: May 18, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LONGERON 23R FROM STATION 1309 TO 1322.  REMOVED CORROSION AND INSTALLED SPLICE PER ESO 80559, DATED 5-12-2000. (M)
